General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Zametki:

Personal entry:
Save password
Forgotten password?

Mat. Zametki, 2011, Volume 89, Issue 6, Pages 808–824 (Mi mz8779)  

This article is cited in 5 scientific papers (total in 5 papers)

Deformations of the Lie Algebra $\mathfrak{o}(5)$ in Characteristics $3$ and $2$

S. Bouarroudja, A. V. Lebedevb, F. Vagemannc

a United Arab Emirates University
b N. I. Lobachevski State University of Nizhni Novgorod
c Université de Nantes, France

Abstract: All finite-dimensional simple modular Lie algebras with Cartan matrix fail to have deformations, even infinitesimal ones, if the characteristic $p$ of the ground field is equal to $0$ or exceeds $3$. If $p=3$, then the orthogonal Lie algebra $\mathfrak o(5)$ is one of two simple modular Lie algebras with Cartan matrix that do have deformations (the Brown algebras $\mathfrak{br}(2;\alpha)$ appear in this family of deformations of the $10$-dimensional Lie algebras, and therefore are not listed separately); moreover, the $29$-dimensional Brown algebra $\mathfrak{br}(3)$ is the only other simple Lie algebra which has a Cartan matrix and admits a deformation. Kostrikin and Kuznetsov described the orbits (isomorphism classes) under the action of an algebraic group $O(5)$ of automorphisms of the Lie algebra $\mathfrak o(5)$ on the space $H^2(\mathfrak o(5);\mathfrak o(5))$ of infinitesimal deformations and presented representatives of the isomorphism classes. We give here an explicit description of the global deformations of the Lie algebra $\mathfrak o(5)$ and describe the deformations of a simple analog of this orthogonal algebra in characteristic $2$. In characteristic $3$, we have found the representatives of the isomorphism classes of the deformed algebras that linearly depend on the parameter.

Keywords: finite-dimensional simple modular Lie algebra, Brown algebra, infinitesimal deformation, global deformation, Cartan matrix, Jacobi identity, Massey bracket, Maurer–Cartan equation, Chevalley basis


Full text: PDF file (652 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:6, 777–791

Bibliographic databases:

UDC: 512.544.3
Received: 14.03.2010
Revised: 26.05.2010

Citation: S. Bouarroudj, A. V. Lebedev, F. Vagemann, “Deformations of the Lie Algebra $\mathfrak{o}(5)$ in Characteristics $3$ and $2$”, Mat. Zametki, 89:6 (2011), 808–824; Math. Notes, 89:6 (2011), 777–791

Citation in format AMSBIB
\by S.~Bouarroudj, A.~V.~Lebedev, F.~Vagemann
\paper Deformations of the Lie Algebra $\mathfrak{o}(5)$ in Characteristics~$3$ and~$2$
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 6
\pages 808--824
\jour Math. Notes
\yr 2011
\vol 89
\issue 6
\pages 777--791

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bouarroudj S., Lebedev A., Leites D., Shchepochkina I., “Lie Algebra Deformations in Characteristic 2”, Math. Res. Lett., 22:2 (2015), 353–402  crossref  mathscinet  zmath  isi  elib  scopus
    2. Bouarroudj S., Grozman P., Lebedev A., Leites D., Shchepochkina I., “New Simple Lie Algebras in Characteristic 2”, Int. Math. Res. Notices, 2016, no. 18, 5695–5726  crossref  mathscinet  isi  elib  scopus
    3. S. Bouarroudj, A. O. Krutov, A. V. Lebedev, D. A. Leites, I. M. Shchepochkina, “Restricted Lie (Super)Algebras in Characteristic 3”, Funct. Anal. Appl., 52:1 (2018), 49–52  mathnet  crossref  crossref  isi  elib
    4. Bouarroudj S., Krutov A., Leites D., Shchepochkina I., “Non-Degenerate Invariant (Super)Symmetric Bilinear Forms on Simple Lie (Super)Algebras”, Algebr. Represent. Theory, 21:5 (2018), 897–941  crossref  mathscinet  zmath  isi  scopus
    5. Andrey Krutov, Alexei Lebedev, “On Gradings Modulo $2$ of Simple Lie Algebras in Characteristic $2$”, SIGMA, 14 (2018), 130, 27 pp.  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:256
    Full text:67
    First page:14

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020